Issues from 2013

Moser-Trudinger and Beckner-Onofri’s inequalities on the CR sphere

Pages 1-52 by Thomas P. Branson, Luigi Fontana, Carlo Morpurgo | From volume 177-1

The Witten equation, mirror symmetry, and quantum singularity theory

Pages 1-106 by Huijun Fan, Tyler Jarvis, Yongbin Ruan | From volume 178-1

Isoparametric hypersurfaces with $(g,m)=(6,2)$

Pages 53-110 by Reiko Miyaoka | From volume 177-1

Traveling waves for nonlinear Schrödinger equations with nonzero conditions at infinity

Pages 107-182 by Mihai Maris | From volume 178-1

The periodicity conjecture for pairs of Dynkin diagrams

Pages 111-170 by Bernhard Keller | From volume 177-1

Klein forms and the generalized superelliptic equation

Pages 171-239 by Michael A. Bennett, Sander R. Dahmen | From volume 177-1

A bounded linear extension operator for $L^{2,p}(\mathbb{R}^2)$

Pages 183-230 by Arie Israel | From volume 178-1

A class of superrigid group von Neumann algebras

Pages 231-286 by Adrian Ioana, Sorin Popa, Stefaan Vaes | From volume 178-1

Kloosterman sheaves for reductive groups

Pages 241-310 by Jochen Heinloth, Bao-Chaû Ngô, Zhiwei Yun | From volume 177-1

Disparity in Selmer ranks of quadratic twists of elliptic curves

Pages 287-320 by Zev Klagsbrun, Barry Mazur, Karl Rubin | From volume 178-1

Higher finiteness properties of reductive arithmetic groups in positive characteristic: The Rank Theorem

Pages 311-366 by Kai-Uwe Bux, Ralf Köhl, Stefan Witzel | From volume 177-1

Quasi-isolated blocks and Brauer’s height zero conjecture

Pages 321-384 by Radha Kessar, Gunter Malle | From volume 178-1

A proof of the Breuil-Schneider conjecture in the indecomposable case

Pages 367-382 by Claus M. Sorensen | From volume 177-1

The Parisi ultrametricity conjecture

Pages 383-393 by Dmitry Panchenko | From volume 177-1

Small eigenvalues of the Laplacian for algebraic measures in moduli space, and mixing properties of the Teichmüller flow

Pages 385-442 by Artur Avila, Sébastien Gouëzel | From volume 178-2

Arithmetic group symmetry and finiteness properties of Torelli groups

Pages 395-423 by Alexandru Dimca, Stefan Papadima | From volume 177-2

Descente par éclatements en $K$-théorie invariante par homotopie

Pages 425-448 by Denis-Charles Cisinski | From volume 177-2

Optimal asymptotic bounds for spherical designs

Pages 443-452 by Andriy Bondarenko, Danylo Radchenko, Maryna Viazovska | From volume 178-2

The lens space realization problem

Pages 449-511 by Joshua Evan Greene | From volume 177-2

On irreducible representations of compact $p$-adic analytic groups

Pages 453-557 by Konstantin Ardakov, Simon Wadsley | From volume 178-2

A further improvement of the Quantitative Subspace Theorem

Pages 513-590 by J.-H. Evertse, R. G. Ferretti | From volume 177-2

Solving the KPZ equation

Pages 559-664 by Martin Hairer | From volume 178-2

Quasisymmetric rigidity of square Sierpiński carpets

Pages 591-643 by Mario Bonk, Sergei Merenkov | From volume 177-2

The GIT stability of polarized varieties via discrepancy

Pages 645-661 by Yuji Odaka | From volume 177-2

The universal relation between scaling exponents in first-passage percolation

Pages 663-697 by Sourav Chatterjee | From volume 177-2

The survival probability and $r$-point functions in high dimensions

Pages 665-685 by Remco van der Hofstad, Mark Holmes | From volume 178-2

Anosov flows and dynamical zeta functions

Pages 687-773 by Paolo Giulietti, Carlangelo Liverani, Mark Pollicott | From volume 178-2

Nodal length fluctuations for arithmetic random waves

Pages 699-737 by Manjunath Krishnapur, Pär Kurlberg, Igor Wigman | From volume 177-2

Quantum groups via Hall algebras of complexes

Pages 739-759 by Tom Bridgeland | From volume 177-2

Recurrence of planar graph limits

Pages 761-781 by Ori Gurel-Gurevich, Asaf Nachmias | From volume 177-2

Cantor systems, piecewise translations and simple amenable groups

Pages 775-787 by Kate Juschenko, Nicolas Monod | From volume 178-2

A correction to “Propagation of singularities for the wave equation on manifolds with corners”

Pages 783-785 by András Vasy | From volume 177-2

Diophantine geometry over groups VIII: Stability

Pages 787-868 by Z. Sela | From volume 177-3

Stratifications of Newton polygon strata and Traverso’s conjectures for $p$-divisible groups

Pages 789-834 by Eike Lau, Marc-Hubert Nicole, Adrian Vasiu | From volume 178-3

Representations of semisimple Lie algebras in prime characteristic and the noncommutative Springer resolution (with an Appendix by Eric Sommers)

Pages 835-919 by Roman Bezrukavnikov, Ivan Mirković, Eric Sommers | From volume 178-3

Coarse differentiation of quasi-isometries II: Rigidity for Sol and lamplighter groups

Pages 869-910 by Alex Eskin, David Fisher, Kevin Whyte | From volume 177-3

Log minimal model program for the moduli space of stable curves: the first flip

Pages 911-968 by Brendan Hassett, Donghoon Hyeon | From volume 177-3

Counting local systems with principal unipotent local monodromy

Pages 921-982 by Pierre Deligne, Yuval Z. Flicker | From volume 178-3

The Dehn function of $\mathrm{SL}(n;\mathbb{Z})$

Pages 969-1027 by Robert Young | From volume 177-3

A problem on completeness of exponentials

Pages 983-1016 by Alexei Poltoratski | From volume 178-3

Stationary measures and invariant subsets of homogeneous spaces (III)

Pages 1017-1059 by Yves Benoist, Jean-François Quint | From volume 178-3

Finite time singularities for Lagrangian mean curvature flow

Pages 1029-1076 by André Neves | From volume 177-3

Finite time singularities for the free boundary incompressible Euler equations

Pages 1061-1134 by Angel Castro, Diego Córdoba, Charles Fefferman, Francisco Gancedo, Javier Gómez-Serrano | From volume 178-3

On the birational automorphisms of varieties of general type

Pages 1077-1111 by Christopher D. Hacon, James M$^{\textbf{c}}$Kernan, Chenyang Xu | From volume 177-3

Groups of oscillating intermediate growth

Pages 1113-1145 by Martin Kassabov, Igor Pak | From volume 177-3

Characters of relative $p’$-degree over normal subgroups

Pages 1135-1171 by Gabriel Navarro, Pham Huu Tiep | From volume 178-3

Positivity for Kac polynomials and DT-invariants of quivers

Pages 1147-1168 by Tamás Hausel, Emmanuel Letellier, Fernando Rodriguez-Villegas | From volume 177-3

Residual automorphic forms and spherical unitary representations of exceptional groups

Pages 1169-1179 by Stephen D. Miller | From volume 177-3

Topologies and structures of the Cremona groups

Pages 1173-1198 by Jérémy Blanc, Jean-Philippe Furter | From volume 178-3